# SDR MASA200700513

- Difficulty date: August 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 21,528 hours, 16,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH IAD 7421 - EMERGENCY EXIT LIGHT ON LT FUSELAGE ASSY LOOSE.  MX RESECURED LIGHT ASSY.
